# SDR TC8A98008

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

BEFORE T/O, PUSHING THE THROTTLES FOR STATIC T/O, NR 1 ENGINE STALLED.  TAXIED BACK TO THE RAMP.  FOUND TWO SMALL PIECES OF BUSHES IN THE INTAKE.  REMOVED, CLEANED, VISUALLY INSPECTED AND RAN UP THE ENGINE AT T/O POWER, FOUND OK.
